# SDR DALA2017030901909

- Difficulty date: March 9, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,506 hours, 24,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DIVERTED TO HNL DUE TO THE RIGHT AFT ENTRY DOOR INDICATION AND DOOR HANDLE NOT SECURE. CREW CONSULTED THE QRH AND CONTACTED DISPATCH AND MCC, DECISION WAS MADE TO DIVERT TO HNL.  MAINTENANCE FOUND DEBRIS BETWEEN R4 DOOR STRUCTURE AND GIRT BAR. REMOVED DEBRIS AND OPERATED/ ARMED DOOR SEVERAL TIMES. CHECKS OK.
